Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What are the side effects of taking multiple drugs for a man who is infertile and has bipolar disorder ?

my husband is an addict of multiple drugs he s been taking them for about 9 yrs and also spasmocip 2 or3 a day i have consulted many docs but in the end they give up on him coz he wants to remain partial addict what should i do? he was also a patient of a plastianemea 28 yrs back now he is fine with it but an addict of multiple drugs. he is 37 .and also he is infertile.he also has bipolar disorder.
Asked On : Sun, 3 Jul 2011
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to hcm.
your husband needs to get off the drugs while he stll has a liver. emphasize to your husband that these drugs are very toxic to the liver.
once he is motivated to get off the drug,he may experience slepplessness,excessive sweating.but he needs to be strong.he would be fine gradually.
consultations with a psychiatrist will definitely help.
be strong.take care!
Answered: Mon, 4 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Keerthish Shetty's  Response

Bipolar disorder is a risk factor for drug addictions. Dependence on drugs could also be due to effort by your husband to self-medicate for symptoms like insomnia and anxiety. However, this should be firmly discouraged and he should be properly treated for bipolar disorder (depending on his present status) by a psychiatrist. Discuss all the problems with the doctor in detail and try to plan a management strategy so that his problems can be addressed on priority basis. Sometimes, it may be necessary to target all problems simultaneously (by hospitalization) to ensure proper compliance and to monitor progress.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor